# SDR CA971216027

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AF1
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT AT 26,000 FEET, CABIN PRESSURE INDICATED 500 FEET WITH DIFFERENTIAL INDICATING 8.5.  TRIED STANDBY MODE, CABIN WOULD INDICATE 500 FEET ALTITUDE.  CABIN ALTITUDE WARNING CAME ON, MAX DIFFERENTIAL WAS INDICATING AND CABIN REMAINED AT 500 FEET.  ON DESCENT, CABIN RATE INDICATED A DESCENT.  (CABIN REMAINED AT 500 FEET.)  CABIN ALTITUDE INDICATOR REPLACED.
